# SDR AALA20071887

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 6355B000103
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX  INFLIGHT T2206/07OCT SNA TO DFW DIVERTED TO LAX - STABILIZER TRIM FAULTED AFTER TAKEOFF.  LANDED LAX WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE.  REPLACED STABILIZER TRIM ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
